# SDR ASAA2014041707699

- Difficulty date: April 17, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 39,169 hours, 14,903 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND LT HORIZONTAL STABILIZER LOWER SKIN FWD OF AFT SPAR FASTENERS BETWEEN STA.92.70 & 101.90. MARKED 1.100' LONG.  ACFT GROUNDED. REMOVED DAMAGE AND LOCATED NEW FASTENER HOLES IAW SRM 55-10-01-2R-11.  R & R LOCK FASTENER FROM FWD SPAR AREA IAW SRM 51-40-02.  RECEIVED NEW MATERIAL, 2024-T3, CLAD PO 782718.1 PO 0 AND .071. FABRICATED NEW REPAIR DOUBLER AND FILLER IAW SR 55-10-01-2R-11.  ALODINED AND PRIMERED DOUBLER AND FILLER IAW SRM 51-20-01. INSTALLED DOUBLER AND FILLER AND APPLIED FILLET SEAL IAW SRM 55-10-01-2R-11 .
